# SDR WRNA200700043

- Difficulty date: June 19, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 90,844 hours, 17,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 765-775
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -B- CHECK, OUT OF LIMIT LIGHTNING STRIKE DAMAGE WAS FOUND BETWEEN BS 765 & 775 AT LBL 4.5.  DRILLED OUT DAMAGE IAW SRM 53-30-03 FIG 3A AND INSTALLED RIVETS IAW SRM 51-30-02.  THIS IS A CATEGORY-C REPAIR AND REQUIRES INSPECTION AT 1,000 CYCLES.
